Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 963
Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Login 
     

  Article Access Statistics

Year : 2020 | Volume:  10 | Issue Number:  2 | Page:  79-85

ORIGINAL ARTICLE

A study on intestinal parasitic infections among school children in Karaikal
Teja S Sai, Swarna S R, Jeyakumari D, Kanna Vignesh

Number of times this article was viewed 2957
Number of times this article has been printed  from the site 68
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Feedback 
  Subscribe 
 Back To Article